English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Fluctuation Theorem in a Sinai-Billiard Geometry: Predictions and Measurements

Schmick, M., Hasselhuhn, A., Liu, Q., Ouyang, Q., & Markus, M. (2007). The Fluctuation Theorem in a Sinai-Billiard Geometry: Predictions and Measurements. An International Conference in Mathematics and Applications (ICMA), 1, pp. 51-58.

Item is

Files

show Files
hide Files
:
EastWest-Markus.pdf (Any fulltext), 9MB
Name:
EastWest-Markus.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Schmick, Malte1, Author
Hasselhuhn, Alexander1, Author
Liu, Qi, Author
Ouyang, Qi, Author
Markus, Mario2, Author              
Affiliations:
1Max Planck Institute of Molecular Physiology, Max Planck Society, ou_1753286              
2Sonstige Wissenschaftliche Organisationseinheiten, Max Planck Institute of Molecular Physiology, Max Planck Society, ou_1753294              

Content

show
hide
Free keywords: fluctuation theorem, second law of thermodynamics
 Abstract: -

Details

show
hide
Language(s): eng - English
 Dates: 2007
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 401641
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: An International Conference in Mathematics and Applications (ICMA)
Source Genre: Issue
 Creator(s):
ICMA, Editor  
Affiliations:
-
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: 1 Start / End Page: 51 - 58 Identifier: -

Source 2

show
hide
Title: East-West Journal of Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: Special Volume 2007 Sequence Number: - Start / End Page: - Identifier: -